# SDR QXEA2010110100676

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 9,673 hours, 10,371 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 783.1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK JUST FWD OF STA X783.102 HAS SMALL AREA OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00.  MATERIAL LOSS INSIDE OF SEAT TRACK IS .031, MAX ALLOWED IS .050. MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE CONDITION OF AFFECTED AREA REF NTM 51-00-01-250-801.  APPLIED ALODINE TO SEAT TRACK IAW SRM 51-21-10. COMPLIED WITH RD 8/4-53-884.
